Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Model reduction via directional interpolation
Ryo AMANOKazumi HORIGUCHITakuya NISHIMURAAkira NAGATA
Author information
JOURNALS FREE ACCESS

1996 Volume 9 Issue 8 Pages 356-365

Details
Abstract

In this paper, we provide a model reduction method for stable MIMO linear discrete-time systems such that the reduced-order model interpolates a finite series of 1st-order information (information associated with the transfer function) and 2nd-order information (information associated with the power spectrum function) of the original system with respect to a direction. The directional interpolation approach to the model reduction guarantees the stability of the reduced-order model and can suppress the unnecessary increase of its order involved by the increase of interpolated information. We also propose an algorithm of the output frequency-weighted model reduction as an effective application of the model reduction via directional interpolation.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top